Acetaminophen / dextromethorphan / phenylephrine and Alcohol / Food Interactions
There is 1 alcohol/food/lifestyle interaction with acetaminophen / dextromethorphan / phenylephrine:
acetaminophen ↔ Alcohol (Ethanol)
Major Drug Interaction
Ask your doctor before using acetaminophen together with ethanol. This can cause serious side effects that affect your liver. Call your doctor immediately if you experience a fever, chills, joint pain or swelling, excessive tiredness or weakness, unusual bleeding or bruising, skin rash or itching, loss of appetite, nausea, vomiting, or yellowing of the skin or the whites of your eyes. If your doctor does prescribe these medications together, you may need a dose adjustment or special tests to safely take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
dextromethorphan ↔ Alcohol (Ethanol)
Moderate Drug Interaction
Using dextromethorphan together with ethanol can increase nervous system side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with dextromethorphan. Do not use more than the recommended dose of dextromethorphan, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medication without first talking to your doctor.
acetaminophen / dextromethorphan / phenylephrine drug Interactions
There are 879 drug interactions with acetaminophen / dextromethorphan / phenylephrine
acetaminophen / dextromethorphan / phenylephrine disease Interactions
There are 8 disease interactions with acetaminophen / dextromethorphan / phenylephrine which include:
Drug Interaction Classification
Do not stop taking any medications without consulting your healthcare provider.